MathSciNet Relay Station
MathSciNet bibliographic data
MR120483 (22 #11236) 39.00
Koehler, Fulton; Braden, Charles M. An oscillation theorme for solutions of a class of partial difference equations. Proc. Amer. Math. Soc. 10 1959 762–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement